Research ArticleOpen accessGeometric Mean Type Measure of Marginal Homogeneity for Square Contingency Tables with Ordered CategoriesTomoyuki Nakagawa, Toshiki Takei, Aki Ishii, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 11 Aug 2020 · 6,620 accessesView PDFCite
Author
1 article in our journalsToshiki Takei
Tokyo University of Science, JapanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.